Skip to Content

I am on ramipril How long would side effects last I have a dry tickley cough since dec 2011?

Responses (2)

endlessPred 25 Mar 2012

Looks like this is a common side effect. However, it should be gone by now. Is this for high BP, or something more severe? Best to give your doc a visit and have your lungs checked. Could be something very different than a side effect. If there is any phlem then head to the doc right away. If worse laying down see doc right away. Be well, be careful.

jennywren393 26 Mar 2012

Thanks for your answer I do suffer from asthma I did see the nurse and she changed my inhalier which has helped litte bit but I still got this tickley cough
I take my inhalier more than twice a day
My inhaler is called synbicort 200.

suzanne66 26 Mar 2012

See your doctor. You need to change medicines since it is affecting you in this way. A cough is one of the most common side effects of Ramipril. The cough should stop within a couple of weeks after the medication is stopped

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions